# SDR C2XA07IA077

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 13,642 hours, 10,644 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLIGHT 3153, DURING PREFLIGHT INSPECTION THE CREW REPORTED A SMOKEY ODOR IN THE GALLEY.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00 CAT C CONTROL 118810, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  10-9-07   ON 04/05/07 CLE MAINTENANCE REMOVED AND REPLACED THE APU BLEED AIR VALE, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
